# SDR RAIA201810040003

- Difficulty date: October 4, 2018
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 41,080 hours, 25,359 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOTAL FUEL QUANTITY SHOWES AMBER DASHES INTERMITTENTLY THROUGHOUT FLT. RESET FUEL SYSTEM IAW 28-41-00. SYSTEM CHECK GOOD.
